# SDR SWAA2022030172270

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 25,834 hours, 15,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh/Rh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPER BARRIER CRACK 11' LONG IN BAY 7L; LBL 31-83 (REF NRC D184445) & R/H VAPER BARRIER CRACK 3.5' LONG IN BAY 7R; RBL 31.83 (REFER TO NRC D184446) AN INTERIM REPAIR WAS COMPLETED IAW SRM 57-10-10-1A-2. THIS A/C HAS SPLIT SCIMITAR CONFIGURATION. / PER EA 1-757-15789; SRM 57-10-10 ALLOWABLE DAMAGE 2 IS APPLICABLE AND ACCEPTABLE FOR USE FOR A/C N960WN WITH THE SPLIT SCIMITAR CONFIGURATION.
